# SDR AALA2019061089007

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 72,754 hours, 9,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTNING SYSTEM TEST ZONE AT 3L WOULD NOT ILLUMINATE DOOR EXIT SIGN. MAINTENANCE REPLACED POWER SUPPLY PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
